# SDR DHL2001806606

- Difficulty date: March 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT - FITTING BETWEEN FRAME AND BEAM SHOWS CORROSION AT STA 822.000, L-21R.   R/R FITTING CORRODED IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED AND PRIMED MAIN CARGO COMPARTMENT FITTING BETWEEN FRAME AND BEAM AT STA 827.000 L-21R IAW SRM 51-1-20D PAGE 9.  STATUS-CLOSED.
